Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Simplified

Four month course of accutane enough?

So, on Friday I begun taking 30 mg of Roaccutane. I'm going to be on a four month course.

The thing is, even people with less severe acne seem to be taking six month course and longer — which kind of worries me.

My acne is not very severe but it is particularly bad as my dermatologist described it.

I'm 15 and I weigh about 55 kg.

Do you think this course will be effective and that my acne will be gone by the time I am finished?

Thanks for your help.

Ed.

Share this post


Link to post
Share on other sites

Sounds like the type of acne I had and my derm also took me off after 4 months (it would have been 5, but the side effects were getting to be too much). The cysts weren't nearly as severe as some cases seen on this site, but persisted for 12+ years through all sorts of regimens. So far, it has been a little over a year and the cysts have stayed away so there's hope for you. :) Good luck!

As for your acne being completely gone by the end of the course, people have cleared up right away, midway, at the end, and even not until after the course is complete. There's just no telling.

p.s. Do you know if your derm is going to bump up your course at all or will you stay on 30mg the whole time?

Share this post


Link to post
Share on other sites

You're very welcome. Good! Sounds like your derm is being cautious which is great. Best of luck to you. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×